# SDR MALA976069

- Difficulty date: March 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N427XJ
- Make and model: Saab 340B
- Aircraft serial: 427
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hyd Pump
- Part number: 4018502
- Condition: Failed
- Location: Nlg Ww
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH, SELECTED GEAR HANDLE DOWN, PUMP RAN, GEAR UNSAFE LIGHT ILLUMINATED, GEAR DOORS DID NOT OPEN, RECYCLED GEAR AND STILL UNSAFE.  CONTACTED MAINTENANCE CONTROL AND PULLED THE T-HANDLE AND PUMPED THE GEAR DOWN, GEAR CAME DOWN WITH THREE GREENS.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED HYDRAULIC PUMP, RELAY 15GA (PN M83536/6-022L) AND SOCKET 15GA-31 (PN RSE120060).  ALL CHECKS GOOD.
